A moving mesh finite element algorithm for the adaptive solution of time-dependent partial differential equations with moving boundaries

Baines, M.J., Hubbard, M.E. and Jimack, P.K. (2005) A moving mesh finite element algorithm for the adaptive solution of time-dependent partial differential equations with moving boundaries. Applied Numerical Mathematics, 54 (3-4). pp. 450-469. ISSN 0168-9274

Abstract

Metadata

Authors/Creators:
  • Baines, M.J.
  • Hubbard, M.E.
  • Jimack, P.K.
Copyright, Publisher and Additional Information: © 2004 IMACS. This is an author produced version of a paper published in 'Applied Numerical Mathematics'.
Keywords: Lagrangian meshes
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 14 Dec 2006
Last Modified: 17 Sep 2016 02:45
Published Version: http://dx.doi.org/10.1016/j.apnum.2004.09.013
Status: Published
Publisher: Elsevier B.V.
Refereed: Yes
Identification Number: 10.1016/j.apnum.2004.09.013
Related URLs:

Download

Filename: jimackp35_BHJ04.pdf

Share / Export

Statistics